# SDR TRBA2009040

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 31,583 hours, 30,620 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DH1148
- Part serial: 1621
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNABLE TO RETRACT.  GEAR HANDLE STOCK.  REMOVED AND REPLACED RT MLG PROXIMITY SWITCH FIN NR 54GB AS PER JIC NR 32-61-00.  OPERATIONAL CHECK PERFORMED AND WORKING SATISFACTORY AS PER JIC NR 32-31-81.
